MathSciNet Relay Station
MathSciNet bibliographic data
MR1855621 32S65 (14B05)
Sancho de Salas, Fernando Number of singularities of a foliation on $\Bbb P\sp n$. Proc. Amer. Math. Soc. 130 (2002), no. 1, 69–72 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement